Patient :Hi, I had unprotected sex on Tuesday the 14th, which was about a week and a half ago. I took Plan B on Thursday, about 48 hours after the intercourse. This last Tuesday (July 21) I had cramps that felt exactly like my menstrual cramps and I also began bleeding. I thought it was my period, but it was a week and a half before my period is due. The bleeding started 5-6 days after I took the plan B. The bleeding was heavier than just spotting, but not as heavy as my periods usually are, and it only lasted 2 days (it stopped Wednesday night). Could I be pregnant? Could the bleeding have been implantation bleeding? I've read that some women bleed after taking plan b as well, and it seemed too heavy to be implantation bleeding. My period shouldn't start until July 30 so I am waiting to take a pregnancy test until July 27. I am only 18 years old and I am very scared.
Symptoms: Early period, Bleeding, Cramps, Short Period
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.